# SDR 20000623AP002

- Difficulty date: April 18, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 520 - DAY - NR 4 CARGO SMOKE DETECTOR FAILED TO TEST.  REPLACED NR 4 SMOKE DETECTOR ASSEMBLY.  (M)
